# SDR 2008UALA02794

- Difficulty date: May 15, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 33,812 hours, 13,228 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SILL 2R CORRODED AROUND FLOOR PANEL ATTACH NUTPLATE HOLES IN AREA OF FR66.
